Elliott, D. and Taylor, P.J. (1991) Polynomial approximation errors for functions of low-order continuity. Constructive Approximation, 7 (1). pp. 381-387. ISSN 0176-4276Full text not available in this repository. (Request a copy from the Strathclyde author)
Given a function f defined on [-1, 1] we obtain, in terms of (n+1)st divided differences, expressions for the minimax error E n(f) and the error S n(f) obtained by truncating the Chebyshev series off after n+1 terms. The advantage of using divided differences is that f is required to have no more than a continuous second derivative on [-1, 1].
|Keywords:||divided differences, minimax error, truncated Chebyshev series, Chebyshev coefficient, Mathematics, Computational Mathematics, Analysis, Mathematics(all)|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Engineering > Electronic and Electrical Engineering|
|Depositing user:||Strathprints Administrator|
|Date Deposited:||12 May 2010 16:33|
|Last modified:||22 Mar 2017 10:31|